MAUDE Adverse Event Report: RESMED LTD ASTRAL 150 - APAC1; VENTILATOR, CONTINUOUS (FACILITY/HOME)

RESMED LTD ASTRAL 150 - APAC1; VENTILATOR, CONTINUOUS (FACILITY/HOME)
Model Number 27083
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The astral device was returned to a third party service center.Evaluation confirmed the reported complaint.The psu was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral power supply unit (psu) was inoperable.There was no patient harm or serious injury reported as a result of this incident.

Brand Name
ASTRAL 150 - APAC1
Common Device Name
VENTILATOR, CONTINUOUS (FACILITY/HOME)
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
michelle hughes
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key17056218
Report Number3004604967-2023-00388
Device Sequence Number17815946
Product Code NOU
UDI-Device Identifier00619498279661
UDI-Public(01)00619498279661(10)1537417
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27083
Device Catalogue Number27083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown